# SDR DL76G091355

- Difficulty date: August 18, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 40,328 hours, 13,012 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part serial: 5263
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UTILITY BUS OFF AFTER ENGINE START.  REPLACED LEFT UTILITY BUS RELAY.  UTILITY BUS OPERATES NORMALLY.
